Macrobid Side Effects

Side effects and experiences with Macrobid by users like you. Post Yours Now.
  1. link Planobullygirl
    Macrobid rashes, antibiotics, headaches
    Since I have been on Macrobid I am breaking out in little rashes all over that are very itchy. I have limits to the antibiotics I can take so this is very frustrating. Also having bad headaches constantly. I have to be on a low dose for 3 months so t - 7% more...
    Planobullygirl- over a year ago - in Macrobid
  2. link Sandyhylgrl
    Macrobid uti, next morning, hell
    Dont know what the hell is it about this frigging drug; Took two, only two doses and felt wasted out of my tree; next morning I started to have bery brief, however very sharp little pains right in the center of my chest. Then itching as well. That di - 48% more...
    Sandyhylgrl- over a year ago - in Macrobid
  3. link Polishbeuty
    Macrobid trying to have a baby, diarrea, uti, back pain, nausea
    I've been taking Macrobid for almost 2 days now for a UTI and I now have severe, burning, watery diarrhea, stomach pains that almost feel like extreme heartburn, back pain, nausea and recently tonight I have just began spotting. I am 2 months pregnan - 41% more...
    Polishbeuty- over a year ago - 1 Reply - in Macrobid
  4. link Mindylynn101
    Hey, that is nothing to play with! You are having a reaction to the antibiotic. Quit taking it immediately and call your doctor or more than likely you will miscarry!! I am five and a half months pregnant and I have had a bladder infection. My doctor - 41% more...
    Mindylynn101- over a year ago
  5. link Momma49
    Macrobid stomach, medications, medication, headache
    I was prescribed this awful medication! I took the pill at 7:30 pm, on a full stomach, by 3:00 am my stomach hurt, headache and I have awful body aches! My back especially. I got up to read about this, because obviously my doctor did not tell me. I w - 53% more...
    Momma49- over a year ago - in Macrobid
  6. link Pobyhan
    27 weeks pregnant. UTI symptoms did not improve after taking Macrobid
    I was tested positive for bacteria in my urine so I started taking Macrobid 100mg. My symptoms was never too bad (sometimes frequent urination, sometimes had minor pain when I pee) but after taking this medication for 3 days, I still feel pain someti - 53% more...
    Pobyhan- over a year ago - in Macrobid
  7. link Charjentry
    Macrobid medication dose, horrible gas, stomach pain, uti, pee
    I have been taking Macrobid for approximately four days. I have had increased headaches that won't go away with normal medication dose. I also have had horrible gas...in addition to stomach pain. I have have had increased urination, having to pee con - 55% more...
    Charjentry- over a year ago - 1 Reply - in Macrobid
  8. link Kendall1
    After two days of taking this medication, I get up 4-5 times a night to urinate which I have never done. My body is achy, and I have stopped the med. I went back on cipro and will contact my urologist next week to make an appointment. My gynecologist - 16% more...
    Kendall1- over a year ago
  9. link Nograffiti2007
    Macrobid severe headaches, indigestion, dizziness, nausea, flu
    I was given the generic of Macrobid. First day I experienced nausea, indigestion, gas and diarrhea. Severe headaches, dizziness and now started throwing up! I've been on it only 3 days, but I am throwing it away..I feel so horrible, and very weak, al - 32% more...
    Nograffiti2007- over a year ago - in Macrobid
  10. link Chemnerd
    Macrobid severe constipation, resistance issues, antibiotic therapy, general malaise, bacterial resistance
    I was prescribed generic Macrobida for UTI and developed pain in my legs and hips within a couple of days of starting it, then headache and feeling lousy, next severe constipation, then anxiety and sleeplessness (I was unable to sleep all night one n - 70% more...
    Chemnerd- over a year ago - in Macrobid
  11. link Vanessa1985
    Macrobid tiredness, headache, morning dose
    I took macrobid for one day and became tired immediately, headache started halfway through the day and persisted all night long.. woke up with a headache and forgot to take my morning dose. I went to work all day and my headache cleared up halfway th - 40% more...
    Vanessa1985- over a year ago - in Macrobid
  12. link Northcountrygal
    Macrobid adverse side effects, pajama, uti, dizziness, pills
    after two pills woke up in middle of night with fever, severe headache, body ache, dizziness....saw doctor he said to stop taking it...still felt sick went to ER was dehydrated from sweating through 3 pajama outfits during the night. The UTI felt muc - 29% more...
    Northcountrygal- over a year ago - in Macrobid
  13. link Nicholeuf
    Macrobid dehydration, tiredness, uti, nausea, headaches
    I took Macrobid for 2 days for a UTI and the whole time I experienced tiredness, headaches, nausea, dehydration, and flu-like aches and pains. I called the doctor on the second day and she told me to stop taking it and prescribed a different antibiot - 2% more...
    Nicholeuf- over a year ago - in Macrobid
  14. link Magicalragingsea
    High Blood Pressure
    Is it safe to take Macrobid if I have high blood pressure and I'm taking medication for it?
    Magicalragingsea- over a year ago - in Macrobid
  15. link Jane65
    Macrobid razor blade, vanilla yogurt, razor blades, tiny bugs, yeast infection
    65 year-old female. Severe headache subsided after first day on macrobid; loss of appetite but despite 300-800 daily calories for 10 days, no weight loss (Still 168.5 lbs.); razor blade feeling in vagina is the worst symptom; weak legs; shortness of - 75% more...
    Jane65- over a year ago - in Macrobid
  16. link Sophietrees
    Macrobid macrobid nitrofurantoin, chronic hives, oral steroid, last thing i need, maco
    After taking macrobid for about a week to treat my UTI, I developed chronic hives. It's been over 4 months now and I am still suffering badly. I was prescribed oral steroid for a week at first but it hasn't really helped. The hives keep coming back. - 50% more...
    Sophietrees- over a year ago - in Macrobid
  17. link Roxnmax
    macrobid causing torn achilles
    Have there been any cases of macrobid causing a torn achilles?
    Roxnmax- over a year ago - in Macrobid
  18. link Bdmiller13
    Macrobid hives, hospitalized, six days, uti, macrobid
    I also was prescribed Macrobid for a UTI and after six days of it I too began itching and had hives and then was hospitalized for 3 days due to the reaction.
    Bdmiller13- over a year ago - 1 Reply - in Macrobid
  19. link Snaff79
    I too took Macrobid for 3 days only and didn't have the reaction while taking it. However, when stopping the last pill two days later I broke out into severe hives!! It has been almost three weeks and I still have the hives from this medication and h - 37% more...
    Snaff79- over a year ago
  20. link Chandra
    Macrobid three days later, fourth day, hives, medication
    I recently started Macrobid and my right hand started itching and it broke out in hives. On the fourth day I forgot to take the medication and my hand felt a little better, however when I started again it got worst! I am stopping Macrobid. It is awaf - 42% more...
    Chandra- over a year ago - in Macrobid
  21. link Chandra
    Macrobid macrobid 100mg, fourth day, hives
    I started taking Macrobid 100mg for 5 days and my right hand broke out in hives and is very itchy! On the fourth day I forgot to take the pills and my hand was not that bad, however when I started again it got worst. I am stopping Macrobid!
    Chandra- over a year ago - in Macrobid
  22. link Juanitabonita
    Macrobid and yeast
    Can Macrobid cause yeast infections - if used once a day (100) mg for prevention of UTI?
    Juanitabonita- over a year ago - in Macrobid
  23. link Maxvonclaude
    Macrobid hives, mths, uti, seven days
    I was prescribed Macrobid for UTI. I had taken it for seven days and started itching like crazy and also hives . That was a month ago and still itching eveyday. I have to take benedyl everyday . Went back to dr. was told it will go away in 6 mths. I - 27% more...
    Maxvonclaude- over a year ago - 1 Reply - in Macrobid
  24. link Frances01
    I AM HAVING THE SAME PROBLEM. IT HAS BEEN 3 MONTHS. HOW LONG DOES THIS LAST?
    Frances01- over a year ago
  25. link Bwwright79
    Macrobid abdominal pain, diarrhea
    Have only been taking Macrobid for a few days and am having nausea and extreme abdominal pain and diarrhea....I am stopping the med.......I am in pain.
    Bwwright79- over a year ago - in Macrobid